Veröffentlichungen von Andreas Gastel

Publikationen:

  • A. Gastel: Regularity of minimizing harmonic mappings into ellipsoids and similar other manifolds. manuscripta math. 77 (1992), 97-104. (Link)
  • A. Gastel: Regularity theory for minimizing equivariant (p-)harmonic mappings. Calc. Var. Partial Diff. Eq. 6 (1998), 329-367. (Link)
  • F. Duzaar, A. Gastel: p-harmonic maps at a free boundary. Bollettino U.M.I. (8) 1-B (1998), 391-406.
  • A. Gastel: Construction of harmonic maps between spheres by joining three eigenmaps. Intern. J. Math. 9 (1998), 821-844. (Link)
  • F. Duzaar, A. Gastel, J. Grotowski: Partial regularity for almost minimizers of quasiconvex integrals. SIAM J. on Math. Anal. 32 (2000), 665-687. (Link)
  • F. Duzaar, A. Gastel, J. Grotowski: Optimal partial regularity for nonlinear elliptic systems of higher order. J. Math. Sci. Univ. Tokyo 8 (2001), 463-499. (Link)
  • A. Gastel: Torus equivariant harmonic maps between spheres. Topology 41 (2002), 213-227. (Link)
  • F. Duzaar, A. Gastel: Nonlinear elliptic systems with Dini continuous coefficients. Arch. Math. 78 (2002), 58-73. (Link)
  • A. Gastel: Singularities of first kind in the harmonic map and Yang-Mills heat flows. Math. Z. 242 (2002), 47-62. (Link)
  • A. Gastel: Nonuniqueness for the Yang-Mills heat flow. J. Diff. Eq. 187 (2003), 391-411. (Link)
  • A. Gastel: On the harmonic Hopf construction. Proc. Amer. Math. Soc. 132 (2004), 607-615. (Link)
  • A. Gastel, M. Kronz: A family of expanding Ricci solitons. Progr. Nonlinear Differential Equations 59 (2004), 81-93.
  • F. Duzaar, A. Gastel, G. Mingione: Elliptic systems, singular sets and Dini continuity. Comm. Partial Differential Equations 29 (2004), 1215-1240. (Link)
  • A. Gastel, J. Grotowski, M. Kronz: Removable singularities for p-harmonic maps: the subquadratic case. Adv. Geom. 5 (2005), 469-483. (Link)
  • A. Gastel: The extrinsic polyharmonic map heat flow in the critical dimension. Adv. Geom. 6 (2006), 501-521. (Link)
  • A. Gastel, C. Scheven: Regularity of polyharmonic maps in the critical dimension. Commun. Anal. Geom. 17 (2009), 185-226. (Link)
  • A. Gastel, A.J. Nerf: Density of smooth maps in Wk,p(M,N) for a close to critical domain dimension. Ann. Global Anal. Geom. 39 (2011), 107-129. (Link)
  • A. Gastel, F. Zorn: Biharmonic maps of cohomogeneity one between spheres. J. Math. Anal. Appl. 387 (2012), 384-399. (Link)
  • A. Gastel: Yang-Mills connections of cohomogeneity one on SO(n)-bundles over Euclidean spheres. Asian J. Math 17 (2013), 139-161. (Link)
  • A. Gastel, A.J. Nerf: Minimizing sequences for conformally invariant integrals of higher order. Calc. Var. Partial Differ. Eq. 47 (2013), 499-521. (Link)
  • A. Gastel, C. Scheven: Minimizers of higher order gauge invariant functionals. J. Geom. Anal. 26 (2016), 1061-1108. (Link)
  • A. Gastel: Partial regularity of polyharmonic maps to targets of sufficiently simple topology. Z. Anal. Anwend. 35 (2016), 397-410. (Link)
  • A. Gastel: Regularity issues for Cosserat continua and p-harmonic maps. SIAM J. on Math. Anal. 51 (2019), 4287-4310. (Link)
  • A. Gastel: Canonical gauges in higher gauge theory. To appear in Comm. Math. Phys. (Online First für Zugriffsberechtigte, Read-Only-Version für alle anderen)
eingereicht:
  • F. L. de Longueville, A. Gastel: Conservation laws for even order systems of polyharmonic map type. Submitted. (Preprint auf arXiv)